June  2017, 9(2): 191-206. doi: 10.3934/jgm.2017008

Möbius invariants in image recognition

1. 

Department of Mathematics, ONAFT, Odessa, Ukraine

2. 

Department of Mathematics, University of Tromsø, Norway

3. 

Institute of Control Sciences of RAS, Moscow, Russia

Received  February 2016 Revised  August 2016 Published  May 2017

In this paper rational differential invariants are used to classify various plane shapes as well as plane domains equipped with an additional geometrical object.

Citation: Konovenko Nadiia, Lychagin Valentin. Möbius invariants in image recognition. Journal of Geometric Mechanics, 2017, 9 (2) : 191-206. doi: 10.3934/jgm.2017008
References:
[1]

P. Bibikov and V. Lychagin, Projective classification of binary and ternary forms, Journal of Geometry and Physics, 61 (2011), 1914-1927. doi: 10.1016/j.geomphys.2011.05.001. Google Scholar

[2]

M. Gordina and P. Lescot, Riemannian geometry of $\mathbf{Diff}(S^{1})$, Journal of Functional Analysis, 239 (2006), 611-630. doi: 10.1016/j.jfa.2006.02.005. Google Scholar

[3]

E. Kamke, Differentialgleichungen. Lösungsmethoden und Lösungen. Teil Ⅰ: Gewöhnliche Differentialgleichungen, Mathematik und ihre Anwendungen in Physik und Technik, Reihe A, , Bd. Leipzig: Akademische Verlagsgesellschaft, Geest and Portig K. -G., 18 (1959), xxvi+666 pp. Google Scholar

[4]

A. A. Kirillov, Geometric approach to discrete series of unireps for Vir, J. Math. Pures Appl., 77 (1998), 735-746. doi: 10.1016/S0021-7824(98)80007-X. Google Scholar

[5]

N. Konovenko and V. Lychagin, Invariants of projective actions and their application to recognition of fingerprints, Anal. Math. Phys., 6 (2016), 95-107. doi: 10.1007/s13324-015-0113-5. Google Scholar

[6]

N. Konovenko and V. Lychagin, Lobachevskian geometry in image recognition, Lobachevskii Journal of Mathematics, 36 (2015), 286-291. doi: 10.1134/S1995080215030075. Google Scholar

[7]

N. Konovenko, Differential invariants and $\mathfrak{sl}_{2}$-geometries, Naukova Dumka, Kiev, (2013), 188pp. (in Russian).Google Scholar

[8]

I. S. Krasilshchik, V. V. Lychagin and A. M. Vinogradov, Geometry of Jet Spaces and Nonlinear Partial Differential Equations, Advanced Studies in Contemporary Mathematics, 1. Gordon and Breach Science Publishers, New York, 1986. Google Scholar

[9]

B. Kruglikov and V. Lychagin, Geometry of differential equations, Handbook of global analysis, Elsevier Sci. B. V., Amsterdam, 1214 (2008), 725-771. doi: 10.1016/B978-044452833-9.50015-2. Google Scholar

[10]

B. Kruglikov and V. Lychagin, Global Lie-Tresse theorem, Selecta Math., 22 (2016), 1357-1411. doi: 10.1007/s00029-015-0220-z. Google Scholar

[11]

P. Malliavin, The canonic diffusion above the diffeomorphism group of the circle, C. R. Acad. Sci. Paris, 329 (1999), 325-329. doi: 10.1016/S0764-4442(00)88575-4. Google Scholar

[12]

P. W. Michor and D. Mumford, An overview of the Riemannian metrics on spaces of curves using the Hamiltonian approach, Appl. Comput. Harmon. Anal., 23 (2007), 74-113. doi: 10.1016/j.acha.2006.07.004. Google Scholar

[13]

M. Rosenlicht, A remark on quotient spaces, An. Acad. Brasil. Ci., 35 (1963), 487-489. Google Scholar

[14]

G. Segal, The Geometry of the KdV equation, Inter. J. of Modern Physics A, 6 (1991), 2859-2869. doi: 10.1142/S0217751X91001416. Google Scholar

[15]

E. Sharon and D. Mumford, 2D-Shape Analysis Using Conformal Mapping, International Journal of Computer Vision, 70 (2006), 55-75. doi: 10.1109/CVPR.2004.1315185. Google Scholar

[16]

E. Witten, Coadjoint Orbits of the Virasoro Group, Commun. Math. Phys., 114 (1988), 1-53. doi: 10.1007/BF01218287. Google Scholar

show all references

References:
[1]

P. Bibikov and V. Lychagin, Projective classification of binary and ternary forms, Journal of Geometry and Physics, 61 (2011), 1914-1927. doi: 10.1016/j.geomphys.2011.05.001. Google Scholar

[2]

M. Gordina and P. Lescot, Riemannian geometry of $\mathbf{Diff}(S^{1})$, Journal of Functional Analysis, 239 (2006), 611-630. doi: 10.1016/j.jfa.2006.02.005. Google Scholar

[3]

E. Kamke, Differentialgleichungen. Lösungsmethoden und Lösungen. Teil Ⅰ: Gewöhnliche Differentialgleichungen, Mathematik und ihre Anwendungen in Physik und Technik, Reihe A, , Bd. Leipzig: Akademische Verlagsgesellschaft, Geest and Portig K. -G., 18 (1959), xxvi+666 pp. Google Scholar

[4]

A. A. Kirillov, Geometric approach to discrete series of unireps for Vir, J. Math. Pures Appl., 77 (1998), 735-746. doi: 10.1016/S0021-7824(98)80007-X. Google Scholar

[5]

N. Konovenko and V. Lychagin, Invariants of projective actions and their application to recognition of fingerprints, Anal. Math. Phys., 6 (2016), 95-107. doi: 10.1007/s13324-015-0113-5. Google Scholar

[6]

N. Konovenko and V. Lychagin, Lobachevskian geometry in image recognition, Lobachevskii Journal of Mathematics, 36 (2015), 286-291. doi: 10.1134/S1995080215030075. Google Scholar

[7]

N. Konovenko, Differential invariants and $\mathfrak{sl}_{2}$-geometries, Naukova Dumka, Kiev, (2013), 188pp. (in Russian).Google Scholar

[8]

I. S. Krasilshchik, V. V. Lychagin and A. M. Vinogradov, Geometry of Jet Spaces and Nonlinear Partial Differential Equations, Advanced Studies in Contemporary Mathematics, 1. Gordon and Breach Science Publishers, New York, 1986. Google Scholar

[9]

B. Kruglikov and V. Lychagin, Geometry of differential equations, Handbook of global analysis, Elsevier Sci. B. V., Amsterdam, 1214 (2008), 725-771. doi: 10.1016/B978-044452833-9.50015-2. Google Scholar

[10]

B. Kruglikov and V. Lychagin, Global Lie-Tresse theorem, Selecta Math., 22 (2016), 1357-1411. doi: 10.1007/s00029-015-0220-z. Google Scholar

[11]

P. Malliavin, The canonic diffusion above the diffeomorphism group of the circle, C. R. Acad. Sci. Paris, 329 (1999), 325-329. doi: 10.1016/S0764-4442(00)88575-4. Google Scholar

[12]

P. W. Michor and D. Mumford, An overview of the Riemannian metrics on spaces of curves using the Hamiltonian approach, Appl. Comput. Harmon. Anal., 23 (2007), 74-113. doi: 10.1016/j.acha.2006.07.004. Google Scholar

[13]

M. Rosenlicht, A remark on quotient spaces, An. Acad. Brasil. Ci., 35 (1963), 487-489. Google Scholar

[14]

G. Segal, The Geometry of the KdV equation, Inter. J. of Modern Physics A, 6 (1991), 2859-2869. doi: 10.1142/S0217751X91001416. Google Scholar

[15]

E. Sharon and D. Mumford, 2D-Shape Analysis Using Conformal Mapping, International Journal of Computer Vision, 70 (2006), 55-75. doi: 10.1109/CVPR.2004.1315185. Google Scholar

[16]

E. Witten, Coadjoint Orbits of the Virasoro Group, Commun. Math. Phys., 114 (1988), 1-53. doi: 10.1007/BF01218287. Google Scholar

[1]

Petr Kůrka. Minimality in iterative systems of Möbius transformations. Conference Publications, 2011, 2011 (Special) : 903-912. doi: 10.3934/proc.2011.2011.903

[2]

Petr Kůrka. Iterative systems of real Möbius transformations. Discrete & Continuous Dynamical Systems - A, 2009, 25 (2) : 567-574. doi: 10.3934/dcds.2009.25.567

[3]

Jon Chaika, Alex Eskin. Möbius disjointness for interval exchange transformations on three intervals. Journal of Modern Dynamics, 2019, 14: 55-86. doi: 10.3934/jmd.2019003

[4]

Jochen Abhau, Oswin Aichholzer, Sebastian Colutto, Bernhard Kornberger, Otmar Scherzer. Shape spaces via medial axis transforms for segmentation of complex geometry in 3D voxel data. Inverse Problems & Imaging, 2013, 7 (1) : 1-25. doi: 10.3934/ipi.2013.7.1

[5]

Nguyen Thieu Huy, Pham Van Bang. Invariant stable manifolds for partial neutral functional differential equations in admissible spaces on a half-line. Discrete & Continuous Dynamical Systems - B, 2015, 20 (9) : 2993-3011. doi: 10.3934/dcdsb.2015.20.2993

[6]

Philipp Reiter. Regularity theory for the Möbius energy. Communications on Pure & Applied Analysis, 2010, 9 (5) : 1463-1471. doi: 10.3934/cpaa.2010.9.1463

[7]

Rinaldo M. Colombo, Graziano Guerra. Differential equations in metric spaces with applications. Discrete & Continuous Dynamical Systems - A, 2009, 23 (3) : 733-753. doi: 10.3934/dcds.2009.23.733

[8]

Daniel Grieser. A natural differential operator on conic spaces. Conference Publications, 2011, 2011 (Special) : 568-577. doi: 10.3934/proc.2011.2011.568

[9]

Daniel Guan. Classification of compact complex homogeneous spaces with invariant volumes. Electronic Research Announcements, 1997, 3: 90-92.

[10]

Daniel Guan. Classification of compact homogeneous spaces with invariant symplectic structures. Electronic Research Announcements, 1997, 3: 52-54.

[11]

Jintao Wang, Desheng Li, Jinqiao Duan. On the shape Conley index theory of semiflows on complete metric spaces. Discrete & Continuous Dynamical Systems - A, 2016, 36 (3) : 1629-1647. doi: 10.3934/dcds.2016.36.1629

[12]

Masataka Shibata. Asymptotic shape of a solution for the Plasma problem in higher dimensional spaces. Communications on Pure & Applied Analysis, 2003, 2 (2) : 259-275. doi: 10.3934/cpaa.2003.2.259

[13]

Xing Wang, Chang-Qi Tao, Guo-Ji Tang. Differential optimization in finite-dimensional spaces. Journal of Industrial & Management Optimization, 2016, 12 (4) : 1495-1505. doi: 10.3934/jimo.2016.12.1495

[14]

Jin-Mun Jeong, Seong-Ho Cho. Identification problems of retarded differential systems in Hilbert spaces. Evolution Equations & Control Theory, 2017, 6 (1) : 77-91. doi: 10.3934/eect.2017005

[15]

Thomas Lorenz. Mutational inclusions: Differential inclusions in metric spaces. Discrete & Continuous Dynamical Systems - B, 2010, 14 (2) : 629-654. doi: 10.3934/dcdsb.2010.14.629

[16]

Harald Fripertinger. The number of invariant subspaces under a linear operator on finite vector spaces. Advances in Mathematics of Communications, 2011, 5 (2) : 407-416. doi: 10.3934/amc.2011.5.407

[17]

Rich Stankewitz, Hiroki Sumi. Backward iteration algorithms for Julia sets of Möbius semigroups. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6475-6485. doi: 10.3934/dcds.2016079

[18]

Livio Flaminio, Giovanni Forni. Orthogonal powers and Möbius conjecture for smooth time changes of horocycle flows. Electronic Research Announcements, 2019, 26: 16-23. doi: 10.3934/era.2019.26.002

[19]

Wen Huang, Zhiren Wang, Guohua Zhang. Möbius disjointness for topological models of ergodic systems with discrete spectrum. Journal of Modern Dynamics, 2019, 14: 277-290. doi: 10.3934/jmd.2019010

[20]

Daniel Genin, Serge Tabachnikov. On configuration spaces of plane polygons, sub-Riemannian geometry and periodic orbits of outer billiards. Journal of Modern Dynamics, 2007, 1 (2) : 155-173. doi: 10.3934/jmd.2007.1.155

2018 Impact Factor: 0.525

Metrics

  • PDF downloads (13)
  • HTML views (20)
  • Cited by (0)

Other articles
by authors

[Back to Top]